MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP RECONSTRUCTION PLATE 8 HOLES/112MM; APPLIANCE,FIXATION,NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP RECONSTRUCTION PLATE 8 HOLES/112MM; APPLIANCE,FIXATION,NAIL
Model Number 245.081
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional patient identifier: (b)(6).Date of post-operative infection development is unknown.Implanted in (b)(6) 2017; exact date is unknown.Complainant device is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent a hardware removal on (b)(6) 2017 due to infection.All hardware was intact and the fracture was healed.The original procedure was an open reduction internal fixation (orif) of the proximal tibia in (b)(6) 2017.There was no surgical delay, no medical intervention was required.The surgery was completed successfully.The patient was stable following surgery.This report is for one (1) 3.5 mm lcp reconstruction plate 8 holes/112 mm.This is report 2 of 6 for complaint pc-(b)(4).

Brand Name
3.5MM LCP RECONSTRUCTION PLATE 8 HOLES/112MM
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7161660
Report Number2939274-2018-50053
Device Sequence Number19320701
Product Code KTT
UDI-Device Identifier10886982169624
UDI-Public(01)10886982169624(10)LOTNUMBERUNKNOWN
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K000684
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 12/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number245.081
Device Catalogue Number245.081
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/06/2017
Initial Report FDA Received Date01/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight132